# SDR 2021FA0000255

- Difficulty date: September 3, 2021
- Submitted: September 6, 2021
- Operation: General aviation
- Aircraft: N330AR
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS250112
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR RETRACT AT THE SECOND ATTEMPT IN THE FIRST FLIGHT OF THE DAY AND THE OTHER TWO FLIGHTS. CORRECTIVE ACTION: HAS BEEN REPLACED S1060 IAW WDM 32-35-11-1 PG 1 AND PERFORMED MAIN LANDING GEAR OPERATIONAL TEST TASK 32-32-00710-801 NORMAL.
